# SDR 2007UALA01285

- Difficulty date: April 20, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 64,693 hours, 10,593 cycles
- Engine: Pwa PW4060
- Engine time: 67,475 hours, 9,564 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG SURGED DURING GROUND RUN FOR BLEED T-S.  [SUP 05-18-07]  ACCOMPLISHED NR 2 ENGINE VISUAL CHK. REPLACED IDG OIL AND SCAV. OIL FILTER. INSPECTED MAG CHIP DET. PER MM79-21-1 0 601. NR 2 ENGINE REQUIRES BORESCOPE PER TROUBLESHOOTING OF SMC2. BORESCOPED C5,C6,C14,C15, T1&T2 AS REQ IN MM 71-05-00. FOUND ALL OK FOR INTERVAL-1.  A/C RETURNED TO SERVICE.
